English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/7473
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

DC FieldValueLanguage
dc.contributor.authorSuchecki, Krzysztofen_US
dc.contributor.authorEguíluz, Víctor M.en_US
dc.contributor.authorSan Miguel, Maxien_US
dc.date.accessioned2008-10-03T11:27:24Z-
dc.date.available2008-10-03T11:27:24Z-
dc.date.issued2005-01-15en_US
dc.identifier.citationEurophysics Letters 69, 228-234 (2005)en_US
dc.identifier.issn0295-5075-
dc.identifier.urihttp://hdl.handle.net/10261/7473-
dc.description7 pages, 4 figures.-- PACS nrs.: 64.60.Cn, 89.75.-k, 87.23.Ge.-- Pre-print version available at ArXiv: http://arxiv.org/abs/cond-mat/0408101.-
dc.description.abstractWe consider the voter model dynamics in random networks with an arbitrary distribution of the degree of the nodes. We find that for the usual node-update dynamics the average magnetization is not conserved, while an average magnetization weighted by the degree of the node is conserved. However, for a link-update dynamics the average magnetization is still conserved. For the particular case of a Barabasi-Albert scale-free network the voter model dynamics leads to a partially ordered metastable state with a finite size survival time. This characteristic time scales linearly with system size only when the updating rule respects the conservation law of the average magnetization. This scaling identifies a universal or generic property of the voter model dynamics associated with the conservation law of the magnetization.en_US
dc.description.sponsorshipWe acknowledge financial support fromMEC(Spain) through project CONOCE2 (FIS2004-00953).-
dc.format.extent2373 bytes-
dc.format.extent125735 bytes-
dc.format.mimetypetext/plain-
dc.format.mimetypeapplication/pdf-
dc.language.isoeng-
dc.publisherEDP Sciences-
dc.rightsopenAccess-
dc.subject[PACS] Order-disorder transformations; statistical mechanics of model systems-
dc.subject[PACS] Complex systems-
dc.subject[PACS] Dynamics of social systems-
dc.titleConservation laws for the voter model in complex networksen_US
dc.typeartículoen_US
dc.identifier.doihttp://dx.doi.org/10.1209/epl/i2004-10329-8-
dc.description.peerreviewedPeer reviewed-
dc.relation.publisherversionhttp://dx.doi.org/10.1209/epl/i2004-10329-8-
Appears in Collections:(IFISC) Artículos
Files in This Item:
File Description SizeFormat 
EPL.pdf122,79 kBAdobe PDFThumbnail
View/Open
Show simple item record
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.